Vol. 53, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Generalized Lerch zeta function

Bruce R. Johnson

Vol. 53 (1974), No. 1, 189–193
Abstract

The purpose of this paper is to establish certain properties of the generalized Lerch zeta function 𝜃(z,ν,a,b) = n=0(n + a)νz(n+a)b . The main result yields another infinite series representation for 𝜃. A generalization of Hardy’s relation follows as an immediate corollary.

Mathematical Subject Classification
Primary: 10H10
Milestones
Received: 25 July 1973
Published: 1 July 1974
Authors
Bruce R. Johnson